# SDR QXEA0101328

- Difficulty date: August 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND WING TOP INBOARD FLAP TRACK NEXT TO FUSELAGE HAS EDGE CHAFING. REPAIRED IAW HORIZON AIR EA 2-57-128.
